On h-vectors of Buchsbaum Stanley-Reisner rings

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)

Abstract

We give a necessary condition for a sequence of integers to be the h-vector of a Buchsbaum complex (or equivalently a Buchsbaum Stanley-Reisner ring). We construct 3-dimensional Buchsbaum Stanley-Reisner rings with depth 2 which give lower bounds of the h-vectors among those of the Buchsbaum Stanley-Reisner rings with the above conditions.

Original languageEnglish
Pages (from-to)137-148
Number of pages12
JournalHokkaido Mathematical Journal
Volume25
Issue number1
DOIs
Publication statusPublished - 1996
Externally publishedYes

Keywords

  • F-vector
  • H-vector
  • Hilbert function
  • O-sequence
  • Stanley-reisner ring Buchsbaum complex

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On h-vectors of Buchsbaum Stanley-Reisner rings'. Together they form a unique fingerprint.

Cite this